Medical Questions > Womens Health > Sexual Health - Women Forum

I Have a Question About Female Sexual Disfunction...

Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
Okay I am a brand new member and I hope you ladies do not mind a guy in these forum's. I am 31 and my best friend is a 31 year old girl. We have been best friends for 10 years and we sometimes have sex. She has recently been placed on meds for depression and anxiety and it has killed her sex drive. She has little desire and does not lubricate at all anymore. This is very distressing to her and I have been trying to help her. I performed oral sex on her for an extended period of time to no avail where in the past I was able to bring her to climax quickly. We also had sex not long ago using lubricant and she did get close but still no orgasm. The problem is that getting off the meds right now is not an option and she would like to have her drive back. I sugjested she lower the dose temporarily and just keep at it and my help is always open to her. Does anyone have any thoughts?
Did you find this post helpful?
|

replied July 12th, 2004
Extremely eHealthy
Many anti depressants do lower sex drive,but she should not!!!!!!!Not!!!!! Lower her dosage with out knowledge and guidance from her doctor.This is a very common side affect and her doc should be able to adjust/change her meds.Good luck!!
|
Did you find this post helpful?

replied July 12th, 2004
Thanks patty... She was told that she could adjust the dosage as she felt was needed... Anywhere between half a dose to a full one. I would never suggest she do anything that would potentially harm her Smile thanks for your reply, input and concern Smile
|
Did you find this post helpful?

replied July 13th, 2004
Fortunately, she is not limited to one type of anti-depressant. If there is a marked decrease in her sex drive, the doctor should consider an alternative medication. People respond differently to different types so she may be just fine with another brand.
Good luck.
|
Did you find this post helpful?

replied March 14th, 2005
Hi ~ I am on anti depressants to and they have done me a world of 'good', cannot imagine how I survived without them. ....But they did dampen my sex drive. Doc said this particular brand was best for me for various reason. Needing a stimulant of some sort, I went toy hunting but found some very sex panties with a pearl bead down the middle. Talk about a turn on. I'd forget about them until I had to bedn down to pick something up and boy I stayed wet all day! Run a search for pearl thongs. Another item was referred to me by a friend. Amazingly enough it is non piercing nipple jewelry.

Enjoy! I *still* do!!! :d
|
Did you find this post helpful?

replied March 15th, 2005
Extremely eHealthy
If the antidepressants get rid of her sex drive like they do a lot of people then no matter what you do or what "toys" she uses it isn't going to do any good. Because the pills actually make her sex drive go away and that can't be altered through normal "turn ons"
she really needs to change meds. I mean, if this is a real bother to her then she needs to change. Whether or not the doc told her to alter her own dosage she shouldn't do it. Sounds like she needs a different doctor. Now, if she goes to the doctor and explains the situation and he/she tells her to cut her dose in half then ok, but she cannot just be randomly changing her dosage. Some of those anti-depressants can have horrible side effects including death if dosage is altered or if they aren't taken at all anymore.
|
Did you find this post helpful?